• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16063
School of Mathematics
  Title:   On relative auslander algebras
  Author(s): 
1 . Javad Asadollahi
2 . Rasool Hafezi
  Status:   Published
  Journal: Proc. Amer. Math. Soc.
  Vol.:  148
  Year:  2020
  Pages:   2379-2396
  Supported by:  IPM
  Abstract:
In this paper, we apply intermediate extension functors associated to certain recollements of functor categories to study relative Auslander algebras. In particular, we study the existence of tilting-cotilting modules over such algebras. Some applications will be provided. In particular, it will be shown that two Gorenstein algebras of G-dimension one that are of finite Cohen-Macaulay-type are Morita equivalent if and only if their Cohen- Macaulay Auslander algebras are Morita equivalent.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right